# SDR DALA2022032101853

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CRACK INDICATION FOUND ON FR16 RH SIDE DOOR STOP FITTING #7 (HOLE 1) IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACEMENT AS PER ER/A #597461-14AD REV.ORIGINAL SECTION I HAS BEEN COMPLIED WITH (2161653)
